well i have been on the doxy for about
a week now, as well as zoloft and i have been feeling better. i have been getting minor aches now very rarely through the day. now i had a scary moment the past 2 nights.
i dont know if it was a panic attack in my sleep or a side effect of the zoloft, or the lyme if that was truly causing the problems. (still waiting for the igenex results now since the elisa and west blot said it was inactive). the past 2 nights i woke up twice sweating very bad in my legs and groin area.
then as soon as i woke up i walked to the bathroom because i had to urinate then come back to lay in bed to sleep. i put my hand on my chest and can barely feel a heartbeat. it would speed up then slow down and im not sure if it was palpatations too.
then for the next few minutes i would change positions to see if i could feel my heart beat, standing up and sitting down, laying etc. I havent had any headaches, lightheadedness, no dizziness or blurred vision at all with lyme. I did have the burning sensation and aches in my extremeties and chest being the reason i went to the ID.
i did not have any chest pain or any weird feelings this morning while it was happening, but i am scared that it was a bad sign of a heart attack or something like that. Im 22 5'7 118 lbs, dont smoke no high cholesterol etc.
Could it have been a panick attack in my sleep, maybe from the zoloft? the pillows from my bed were across the room when i woke up. Or the lyme? im scared i was ready to call 911.
i have been taking the doxy 2 times a day til i can get to a llmd. i havent had any herx like feeling reactions. i am drinking lots of water, i take the green vibrance supplement each morning to help my liver and digestion. still need to do the detox baths. just scared for my life. i have finals coming up and i feel like im not going to wake up for some reason in the morning
i have had ekgs in the past when i became a hypo and developed ocd when i was 19 to check my heart. i feel so hopeless
it seems like the day after i started both medications i was up for 3 straight nights thursday night through sunday night, of no sleep not being tired. maybe the zoloft?
Post Edited (dvlsfan30) : 4/25/2012 8:12:58 AM (GMT-6)